# SDR AALA202207260934

- Difficulty date: July 23, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N857NN
- Make and model: Boeing 737
- Aircraft serial: 30907
- Aircraft time: 35,545 hours, 14,704 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FOUND OVERHEAD DIRECTIONAL EXIT SIGN L1070 DOES NOT ILLUMINATE REPLACED POWER SUPPLY KNOWN GOOD POWER SUPPLY INSTALLED NO HELP. REF AMM 33-51-06. NEW POWER SUPPLY IN PLACE. REMOVED AND REPLACED  EMERGENCY EXIT SIGN L1070 PER AMM 33-51-01.
